Results 1 to 2 of 2
  1. #1
    Registered User mollee's Avatar
    Join Date
    May 2001
    Location
    nevada
    Posts
    8
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Spironolactone/Fatigue???

    Long story short I have been on spironolactone for years. About 2 years ago, I stopped it as I was tired of being on so many medications. I ended up with SEVERE acne, so my dermatologist put me back on it.
    I have been seeing a new endocrinologist and I am soooo uncomfortable with him.
    Anyway, he gave me 2 weeks worth of Nuvigil to try for the severe fatigue I have been suffering for many years (there are days when I have fallen asleep at my desk at work).
    The nuvigil did little to help. I finished my last pill last week.
    Also last week, again stopped the spiro. Too many meds, too much money, etc.
    I am getting acne again so I have gone back on it.
    But what I have noticed this week is I am not having the fatigue problems I have suffered with previously (slightly, but not like I was). Wondering if it is possible the spiro causes fatigue?
    Also, I am on 90mg armour thyroid for hashimotos.

    Anybody else experience this?

    I have to go see him tomorrow - I know he wants me to do a sleep study (hell no) and I am so uncomfortable just talking to him - he is quite odd and makes me feel like I don't matter.

  2. #2
    Registered User onlyindreamz's Avatar
    Join Date
    Jan 2010
    Location
    i live in cincinnati, ohio.
    Posts
    28
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    hi Mollee, i have now been on spiro for 2 weeks,i can say that yes it did cause me to be very tierd throughout the day, and when i got home from work if i so even just sit on the couch i pass out lol..but, i feel that i might be adjusting to it, plus i added a super B complex and vitamin D3 and prenatal vitamin to my daily meds, yes i know how you feel about taking so many different things... anyway for the last 3 days since i have added these supplements i feel more energetic and awake, i work in a office and i would have the issue with wanting to pass out at my desk lol... it hasn't been so bad lately, it may just be in my head but i do believe that these added supplements have helped..

    i hope i have been of some sort of help to you.... i'm thinking about trying this insitol that is in the alternative med thread, d-chrio-inositol had a huge impact on a lady as far as energy and depression... it is very hard to find d-chrio-inositol, some alternatives are d-pinitol , myo-inositol (inositol) you should research them...

    i hope things get better for you.

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •